# SDR UALA2009111803587

- Difficulty date: November 17, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 27,146 hours, 11,886 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENG 1 FIRE BOTTLE CHECK LEFT ENGINE HYD FIRE SHUTOFF VALVE FAILED TO REOPEN WHEN FIRE SWITCH PUSHED TO NORMAL POSITION.  REPLACED LT HYD S-O VALVE, OP CHECKED NORMAL, NO FAULTS.
